Differential transformations of random functions
Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 810-813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_4_a9,
author = {G. E. Pukhov and I. N. Voitenkov},
title = {Differential transformations of random functions},
journal = {Doklady Akademii Nauk},
pages = {810--813},
year = {1990},
volume = {310},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a9/}
}
G. E. Pukhov; I. N. Voitenkov. Differential transformations of random functions. Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 810-813. http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a9/